# SDR QXEA200400582

- Difficulty date: August 7, 2001
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 14,143 hours, 20,330 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - OUTER CARGO DOOR SKIN HAS A 3.4 BY 3.8 GOUGED AREA 5.5 INCH FROM THE TOP AND 15 INCHES FROM THE AFT EDGE.  REPAIRED IAW DHC-8-2- RD 8-52-029.
